# SDR IPXA10M60949

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN HAS 3 BULB POSITIONS INOP.  FOUND BROKEN WIRE AT TERMINAL 3.  REPLACED TERMINAL END IAW SWPM CH 20-20-01.  OPS CKS NORMAL IAW AMM CH 33-27-05-5.
